Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Accidental consumption of anti-fungal medication by a child - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
User :   Hi
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi my 4 year old put some canesten cream on his tooth brush and eat it. What should we do.
Doctor :   When did this happen?
User :   5 mins ago
Doctor :   I mean how long ago did this occur?
Doctor :   Ok
Doctor :   is he/she vomiting?
User :   no
Doctor :   Ok
Doctor :   Topical canesten cream contains antifungal creams and other contents that can produce symptoms such as nausea, vomiting, abdominal discomfort.
Doctor :   Other severe or toxic symptoms are not expected.
User :   what should we do
Doctor :   At this point of time, I cannot predict if such symptoms can occur.
User :   should we take him to the hospital
Doctor :   The options available now are
Doctor :   1. Watch out for symptoms such as abdominal discomfort, nausea, vomiting.
Doctor :   If such symptoms occur, specific treatment is possible.
Doctor :   2. Get to a doctor who can physically examine and keep him under observation for a while and watch out for these symptoms at the hospital.
Doctor :   I would suggest the second option, if it is feasible to you.
Doctor :   Have you followed what I have suggested?
User :   He still seems fine at the moment, but we'll take him to the doctor to make sure.
Doctor :   You need not panic, no serious effects are expected to happen.
Doctor :   Gastrointestinal manifestation such as abdominal discomfort, nausea and vomiting are the most common symptoms that are effected and this can be treated easily.
Doctor :   I hope it is clear to you.
Doctor :   Do you have any other query?
User :   No.
User :   Thank you very much.
Doctor :   the gastrointestinal manifestation are expected I meant.
Doctor :   Thanks for consulting me.
Doctor :   Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor